# SDR SWAA2022030906106

- Difficulty date: May 23, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N7823A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32749
- Aircraft time: 56,624 hours, 28,151 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** SEAT TRACK FLANGE AT STA564; LBL45; WL208.1 / CORROSION ON SEAT TRACK FLANGE AT BS 564; LBL 45 WAS REPAIRED IAW ATS ER 19-03353 REV IR DATED 18JUN19 AND EA 1-757-16301 REV IR
